JournalspmVol. 68 / No. 1DOI 10.4171/pm/1878

Denseness of ergodicity for a class of volume-preserving flows

  • Mário Bessa

    Universidade do Porto, Portugal
  • Jorge Rocha

    Universidade do Porto, Portugal
Denseness of ergodicity for a class of volume-preserving flows cover

You need to subscribe to download the article.

Abstract

We consider the class of partially hyperbolic volume-preserving flows with one-dimensional central direction endowed with the -Whitney topology. We prove that, within this class, any flow can be approximated by an ergodic volume-preserving flow and so, as a consequence, ergodicity is dense.